# SDR DALA2014122406699

- Difficulty date: December 23, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 68,214 hours, 29,828 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND  STRINGER 42L, FRAME 63 CORRODED. REMOVED CORROSION IAW SRM 51-73-00.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-13.  REPLACED THE STRINGER IAW SRM 51-42-11.
